Cutaneous histoplasmosis as a complication after anti-TNF use - Case report
Zattar, Gabrielle Aline, Cardoso, Fernanda, Nakandakari, Sadamitsu, Soares, Cleverson Teixeira
An. Bras. Dermatol.
DATA DE PUBLICAÇÃO
AbstractAnti-TNF agents are effective in the treatment of psoriasis. However, they render individuals more susceptible to infections. We report an atypical case of histoplasmosis in an immunosuppressed patient due to anti- TNF therapy. A patient who used anti-TNF for the treatment of psoriasis had had a lesion on the right eyebrow since discontinuation of the medication. The diagnostic hypothesis was basal cell carcinoma, but the histopathological examination was compatible with histoplasmosis.
- Paradoxical psoriasis after the use of anti-TNF in a patient with rheumatoid arthritis
- NICE reviews its guidance against sequential use of anti-TNF drugs for arthritis
- Arterite de Takayasu: tratamento com anti-TNF em uma casuística brasileira
- Expression of lymphatic markers and lymphatic growth factors in psoriasis before and after anti-TNF treatment
- Três casos de miosite induzida pelo anti-TNF e revisão da literatura